MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE SPHERIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE SPHERIC
Model Number RAO100C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that the capsular bag ruptured during iol implantation.The rayner rayone preloaded injector risk analysis identifies the following as possible causes of "explosive expulsion of lens" resulting in capsule rupture; plunger advanced too quickly and forcing jammed plunger during iol insertion.Lens delivered in 's' orientation is also identified as a possible cause of capsule rupture within the risk analysis.Our review of production records for the rayone spheric rao100c batch 083222361 showed that all manufacturing and quality checks were conducted with successful results.A review of vigilance data confirms that this is an isolated event.No other incidents, of any type, have been received against the rayone spheric rao100c batch 083222361.There is insufficient evidence and information available to establish the cause of capsule rupture during iol implantation.
 
Event or Problem Description
On 9th october 2024, rayner received notification from a us healthcare facility of an event that occurred during use of a rayone spheric rao100c.The event description provided states that the capsular bag ruptured during iol implantation.

Brand Name
RAYONE SPHERIC
Common Device Name
RAYONE SPHERIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key20522034
Report Number3012304651-2024-00285
Device Sequence Number13033575
Product Code HQL
UDI-Device Identifier05029867689550
UDI-Public05029867689550
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
PO60011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2025
Device Model NumberRAO100C
Device Catalogue NumberRAO100C
Device Lot Number083222361
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown